ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О сходности двойных рядов в метрике Lp[0,1]x[0,1], 0<p<1

Григорян, М. Ж. (1979) О сходности двойных рядов в метрике Lp[0,1]x[0,1], 0<p<1. ՀՍՍՀ ԳԱ Զեկույցներ, 68 (4). pp. 203-207. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1004Kb

Item Type:Article
Additional Information:Կրկնակի շարքերի Lp[0,1]x[0,1], 0<p<1, մետրիկայով զուգամիտության մասին։ On the convergence of Lp[0,1]x[0,1], 0<p<1 metric by muliple series.
Uncontrolled Keywords:Գրիգորյան Մ. Ժ., Grigorian M. G.
Subjects:UNSPECIFIED
ID Code:4040
Deposited By:NAS Reports
Deposited On:30 Oct 2012 14:20
Last Modified:13 Mar 2014 08:19

Repository Staff Only: item control page